# SDR CALA2025032002989

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,724 hours, 21,724 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 50012YFCAL
- Part serial: 9194
- Condition: No Discrepancy
- Location: Zone 200
- Part time: 51,344 hours, 19,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BELOW PART INSTALLED ON THIS AC DOES NOT MATCH THE AC EFFECT IVITY. PLEASE CONFIRM PN IS EFFECTIVE FOR THIS AC AND ENTER DETA ILS ALONG WITH A PICTURE OF THE IPC IN THE SIGN OFF. IF ASSISTAN CE IS REQUIRED IN DETERMINING PROPER EFFECTIVITY,  VERIFIED PN# 500-12YFCAL, M& E # 99-2560-9-9001 ELT IS EFFECTIVE TO A/C 0501 IAW B737NG IPC 25-64-00-55.
